# SDR SWAA2021100116948

- Difficulty date: September 11, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501186
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT IN FWD CARGO BAY BS500A - BS500B RBL23 WL156.  REMOVED CORROSION IAW SRM 53-30-53-0I-2 IDENTIFICATION TABLE2 ITEM 1. FOUND OUT LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2, PARAG 4.A.(1) DETAIL E.  LOCATED AND DRILLEDIAW SRM 51-40-05-0G-0, & DWG 143A7500.   INSTALLED THE NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 143A7500.
